화학공학소재연구정보센터
SIAM Journal on Control and Optimization, Vol.39, No.5, 1633-1649, 2001
A proximal point method for the variational inequality problem in Banach spaces
In this paper we prove well-definedness and weak convergence of the generalized proximal point method when applied to the variational inequality problem in reflexive Banach spaces. The proximal version we consider makes use of Bregman functions, whose original definition for finite dimensional spaces has here been properly extended to our more general framework.